Vol 3, No 1 (2015)

Table of Contents


Articles


\(\mathcal{I}_2\)-Cauchy double sequences in 2-normed spaces

Erdinç Dündar, Yurdal Sever Pages: 1-7

DOI: 10.14419/gjma.v3i1.4020

Fixed point theorems for hybrid contraction without continuity

U. C. Gairola, Ram Krishan Pages: 8-17

DOI: 10.14419/gjma.v3i1.3772

Boundedness in Lebesgue spaces of Riesz potentials on commutative hypergroups

Mubariz Hajibayov Pages: 18-25

DOI: 10.14419/gjma.v3i1.3996

The common value and uniqueness theorems of algebroid functions

Fujie Chai, Zongsheng Gao Pages: 26-32

DOI: 10.14419/gjma.v3i1.4117

A new explicit formula for the Bernoulli and Genocchi numbers in terms of the Stirling numbers

Bai-Ni Guo, Feng Qi Pages: 33-36

DOI: 10.14419/gjma.v3i1.4168

Stability analysis of soret effect on thermohaline convection in dusty ferrofluid saturating a Darcy porous medium

R. Sekar, K. Raju Pages: 37-48

DOI: 10.14419/gjma.v3i1.3086
science

Copyright © 2022 Science Publishing Corporation Inc. All rights reserved.